Alert archive / Nebraska / Severe Thunderstorm Warnings in 2013

Severe Thunderstorm Warning 199, NWS North Platte, NE

June 21, 2013Garfield County, Wheeler County, Nebraska

NWS North Platte, NE issued this severe thunderstorm warning at Jun 21, 2013, 11:16 PM CDT for Garfield County, Wheeler County, Nebraska. It was in force for 44 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 21, 2013, 11:16 PM CDT (04:16 UTC)
Expired
Jun 22, 2013, 12:00 AM CDT
In force
44 min
Issued by
NWS North Platte, NE
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Garfield County, NE, Wheeler County, NE

The radar

The North Platte radar (KLNX), 144 km from the middle of the area, began a volume at 04:17 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 21, 9:07 PM CDTSevere Thunderstorm WatchSPC5 hr

The nearest sounding before it

N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 4.3 hours before the alert went out and 169 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, N. Platte/Lee Bi, NE at 00:00Z on 2013-06-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1500 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, N. Platte/Lee Bi, NE at 00:00Z on 2013-06-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 42 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1500 J/kg
Mixed-layer CIN
-60 J/kg
Mixed-layer LCL
3037 m above ground
0-6 km bulk shear
21 kt
0-1 km storm-relative helicity
42 m²/s²
0-3 km storm-relative helicity
56 m²/s²
Significant tornado parameter
0.0
Supercell composite
2.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

562 
WUUS53 KLBF 220416
SVRLBF
NEC071-183-220500-
/O.NEW.KLBF.SV.W.0199.130622T0416Z-130622T0500Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1116 PM CDT FRI JUN 21 2013

THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  GARFIELD COUNTY IN NORTH CENTRAL NEBRASKA...
  WHEELER COUNTY IN NORTH CENTRAL NEBRASKA...

* UNTIL MIDNIGHT CDT

* AT 1113 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR BARTLETT...
  AND MOVING EAST AT 55 MPH.

  HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.

  SOURCE...RADAR INDICATED.

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
           ROOFS...SIDING AND TREES.

* LOCATIONS IMPACTED INCLUDE...
  PIBEL LAKE STATE RECREATION AREA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4174 9919 4208 9920 4208 9831 4174 9829
TIME...MOT...LOC 0416Z 272DEG 50KT 4189 9856

HAIL...1.00IN
WIND...60MPH

$$

KNUTSVIG
2 follow-up statements
395 
WWUS53 KLBF 220430
SVSLBF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1130 PM CDT FRI JUN 21 2013

NEC071-183-220500-
/O.CON.KLBF.SV.W.0199.000000T0000Z-130622T0500Z/
GARFIELD NE-WHEELER NE-
1130 PM CDT FRI JUN 21 2013

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR WHEELER AND
EASTERN GARFIELD COUNTIES UNTIL MIDNIGHT CDT...

AT 1127 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 9 MILES EAST OF
BARTLETT...AND MOVING EAST AT 50 MPH.

HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.

SOURCE...RADAR INDICATED.

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
         ROOFS...SIDING AND TREES.

LOCATIONS IMPACTED INCLUDE...
  MAINLY RURAL AREAS OF EASTERN WHEELER COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4174 9897 4208 9896 4208 9831 4174 9829
TIME...MOT...LOC 0430Z 272DEG 50KT 4190 9832

HAIL...1.00IN
WIND...60MPH

$$

KNUTSVIG
168 
WWUS53 KLBF 220448
SVSLBF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1148 PM CDT FRI JUN 21 2013

NEC071-183-220456-
/O.CAN.KLBF.SV.W.0199.000000T0000Z-130622T0500Z/
GARFIELD NE-WHEELER NE-
1148 PM CDT FRI JUN 21 2013

...THE SEVERE THUNDERSTORM WARNING FOR WHEELER AND EASTERN GARFIELD
COUNTIES IS CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
 HOWEVER...GUSTY WINDS ARE STILL POSSIBLE WITH THIS THUNDERSTORM.

LAT...LON 4174 9897 4208 9896 4208 9831 4174 9829
TIME...MOT...LOC 0446Z 272DEG 50KT 4189 9802

$$

KNUTSVIG

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 21, 10:00 PM CDT, 1 hour 16 minutes earlier.

Area forecast discussion, Jun 21, 10:00 PM CDT, 1 hour 16 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1000 PM CDT FRI JUN 21 2013

.SYNOPSIS...
ISSUED AT 317 PM CDT FRI JUN 21 2013

STALLED SURFACE BOUNDARY ACROSS THE AREA...FROM SW TO NE THIS
AFTERNOON. SOUTHERLY WINDS WITH DEW PTS AROUND 60 AND TEMPS IN THE
UPPER 80S TO UPPER 90S. NORTH OF THE BOUNDARY TEMPS GENERALLY IN THE
80S WITH LIGHT EAST TO NORTHERLY WINDS. EXCEPTION IS ACROSS PARTS OF
NORTHWEST NEB...BEHIND AN OUTFLOW BOUNDARY FROM EARLIER S DAKOTA
CONVECTION WHERE TEMPS HAVE FALLEN INTO THE 70S. UPPER LEVEL LOW
CONTINUES TO SPIN ACROSS THE PACIFIC NW WITH A RIDGE OVER THE
SOUTHERN PLAINS. FLOW ACROSS THE HIGH PLAINS IS GENERALLY SOUTHWEST.

&&

.UPDATE...
ISSUED AT 1000 PM CDT FRI JUN 21 2013

UPDATED FORECAST TO REFLECT NEW SEVERE THUNDERSTORM WATCH 341.

UPDATE ISSUED AT 656 PM CDT FRI JUN 21 2013

UPDATED FORECAST TO INCLUDE WATCH. FRESHENED UP WINDS...CLOUDS AND
WEATHER GRIDS.

&&

.SHORT TERM...(THIS EVENING THROUGH SATURDAY)
ISSUED AT 317 PM CDT FRI JUN 21 2013

TONIGHT WILL BE A SEVERE THUNDERSTORM THREAT. 700 MB TROUGH PUSHING
ACROSS THE FRONT RANGE HAS ALREADY SPARKED A COUPLE OF CELLS AND
EXPECT THIS TO CONTINUE TO EXPAND THROUGH THE REST OF THE AFTERNOON.
ACTIVITY SHOULD LIFT TO THE EAST/NORTHEAST ACROSS MUCH OF THE
SANDHILLS AND ADJACENT AREAS TO THE SOUTH AND EAST. A SECOND AREA OF
CONVECTION IS LIKELY TO DEVELOP WITH THE LOW LEVEL JET...SIMILAR TO
LAST NIGHT. MODELS IN DECENT AGREEMENT WITH NW KS/SW NEB TO BE THE
AREA OF FOCUS. GENERALLY THINK THERE WILL BE 2 AREAS OF
THUNDERSTORMS MOVING ACROSS THE CWA THIS EVENING. THE SOUTHERN
AREA...IN ASSOCIATION WITH THE LL JET IS LIKELY TO CONTINUE
OVERNIGHT...ALTHOUGH UNSURE IF THE NORTHERN AREA WILL HAVE THE
ELEVATED SUPPORT TO CONTINUE AND WILL NEED TO MONITOR. STORMS HAVE
PLENTY OF MOISTURE TO WORK WITH AND DECENT SHEAR SO STORMS ARE
CAPABLE OF GOING SEVERE...WITH LARGE HAIL TO BE THE PRIMARY THREAT.

BY MORNING WOULD NOT BE SURPRISE TO SEE ACTIVITY DYING DOWN AND
WOULD EXPECT MOSTLY CLEAR SKIES OVER MUCH OF THE AREA...HOWEVER LIKE
THIS MORNING...SMOKE FROM THE COLORADO FIRES SHOULD BE PUSHING
ACROSS THE AREA. THIS COULD CREATE ANOTHER YELLOWISH/REDDISH
SUNRISE. ALSO CANNOT RULE OUT STORMS NEAR THE S DAKOTA BORDER.

TOMORROW AFTERNOON THE BOUNDARY SHOULD BE IN A SIMILAR POSITION AND
SET UP IS SIMILAR TO TODAY. THUS A REPEAT OF ACTIVITY IS EXPECTED
TOMORROW. ONE CAVEAT WOULD BE THE CONVECTION TONIGHT CAUSING THE
BOUNDARY TO SIGNIFICANTLY MOVE. I DUE EXPECT THE BOUNDARY TO SAGE
SOUTH A LITTLE BUT RETURN NORTH AS A WARM FRONT TOMORROW.

LONG TERM...(SATURDAY NIGHT THROUGH FRIDAY)
ISSUED AT 317 PM CDT FRI JUN 21 2013

QUASI-STATIONARY FRONT WILL AGAIN BE THE FOCUS FOR ANOTHER ROUND OF
TSTMS SATURDAY EVENING/OVERNIGHT ACROSS WESTERN AND NORTH CENTRAL
NEBRASKA. A 40 TO 50 KT SOUTHERLY LOW LEVEL JET NOSING INTO THE
BOUNDARY SATURDAY EVENING WILL DEVELOP COVERAGE AND INTENSITY
OF TSTMS TO THE NORTH OF THE FRONT...ESPECIALLY ACROSS NORTHERN
NEBRASKA. DEEP LAYER SHEAR OF 50 KNOTS LOOKS FAVORABLE FOR AT
LEAST SCATTERED SEVERE STORMS. SOME OF THE STORMS WILL BE SUPERCELLS
WITH POTENTIAL FOR SOME VERY LARGE HAIL DUE TO STEEP MID LEVEL
LAPSE RATES. ANY SURFACE BASED STORM WOULD HAVE THE POTENTIAL TO
ALSO PRODUCE A TORNADO INVOF THE FRONT ACROSS NORTH CENTRAL
NEBRASKA. LOW LEVEL JET SHOULD AID IN EVENTUAL MCS DEVELOPMENT BY
LATE EVENING. HAVE INCREASED POPS TO 30-50 PERCENT MOST
AREAS..EXCEPT FAR SOUTHWEST NEAR IMPERIAL WHERE 20 POPS RETAINED.

SUNDAY COULD BE ANOTHER ACTIVE DAY...BUT PRIOR PASSAGE OF NORTHERN
STREAM TROUGH AND LESSER DEEP LAYER SHEAR OF 35 TO 40 KTS WILL
MEAN THAN SURFACE FRONT AND UPSLOPE LOW LEVEL WINDS WILL BE MAIN
FOCUS. MOST LIKELY SCENARIO WOULD BE FOR STORMS TO FORM NEAR AND
NORTH OF FRONTAL BOUNDARY JUST SOUTHEAST OF FORECAST AREA AND LIFT
NORTHEAST IN SOUTHEASTERN ZONES AS LOW LEVEL JET STRENGTHENS WHILE
ISOLATED STORMS IN PANHANDLE MOVE INTO WESTERN SANDHILLS.
THEREFORE 20 POPS MAINLY WEST OF HWY 83 AND LOW CHANCE POPS
SOUTHEAST OF A NORTH PLATTE THROUGH ONEILL LINE.

FOR MONDAY/MONDAY NIGHT...LOW CHANCE POPS KEPT FOR NCTRL ZONES.
THE 12Z ECMWF IN CLOSE AGREEMENT WITH PREVIOUS RUN. THE HEAT WILL
RETURN AS WELL...ESPECIALLY SOUTHWEST NEBRASKA WHERE MID/UPPER 90S
RETURN. HEAT FROM THE DESERT SOUTHWEST WILL BE TRANSPORTED INTO
THE REGION AS ANOTHER UPPER LEVEL LOW DIGS INTO THE PACIFIC
NORTHWEST.

FOR TUESDAY THROUGH FRIDAY...EXPANSIVE UPPER LEVEL RIDGE WILL
BUILD WESTWARD TO THE FOUR CORNERS REGION BY WEDNESDAY. WESTERN
NEBRASKA WILL REMAIN ON THE EASTERN EDGE OF THIS RIDGE...WITH
MOST IF NOT ALL CONVECTION INHIBITED ACROSS THE REGION INCLUDING
THE HIGH PLAINS/FRONT RANGE. UPPER 80S TO MID 90S EXPECTED THROUGH
THE PERIOD.

.AVIATION...(FOR THE 00Z TAFS THROUGH 00Z SATURDAY EVENING)
ISSUED AT 656 PM CDT FRI JUN 21 2013

HAVE GONE AHEAD AND INCLUDED TSRA AT BOTH KLBF AND KVTN THIS
EVENING WITH THUNDERSTORMS MOVING INTO THE WESTERN SANDHILLS FROM
THE EASTERN NEBRASKA PANHANDLE. THESE STORMS SHOULD MOVE EAST OF
HIGHWAY FROM KVTN TO KLBF THROUGH 06Z. STRONG GUSTY WINDS IN THE
VICINITY OF STORMS AS WELL AS LARGE HAIL. STORMS SCATTERED IN
NATURE. SOME STRATUS TO BUILD IN NORTH AGAIN THROUGH THE EARLY
MORNING WITH MVFR CEILINGS. STRATUS WILL DISSIPATE THROUGH MID
MORNING.

.LBF WATCHES/WARNINGS/ADVISORIES...
NONE.

UPDATE...POWER
SHORT TERM...MASEK
LONG TERM...ROBERG
AVIATION...POWER
Hazardous weather outlook, Jun 21, 3:37 PM CDT, 7 hours 39 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORTH PLATTE NE
337 PM CDT FRI JUN 21 2013

NEZ004>010-022>029-035>038-056>059-069>071-094-222045-
SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN-
GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON-
LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER-
WESTERN CHERRY-
337 PM CDT FRI JUN 21 2013 /237 PM MDT FRI JUN 21 2013/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND
NORTH CENTRAL NEBRASKA.

.DAY ONE...TONIGHT.

THUNDERSTORMS ARE POSSIBLE THIS EVENING AND TONIGHT ACROSS ALL OF
WESTERN AND NORTH CENTRAL NEBRASKA. SEVERE STORMS ARE
POSSIBLE...GENERALLY ALONG AND NORTH OF INTERSTATE 80. THOUGH
LARGE HAIL AND DAMAGING WINDS ARE THE MAIN SEVERE THREATS...AN
ISOLATED TORNADO DURING THE LATE AFTERNOON AND EARLY EVENING HOURS
CAN NOT BE RULED OUT.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

SEVERE STORMS ARE POSSIBLE SATURDAY AND SATURDAY NIGHT ACROSS THE
ENTIRE OUTLOOK AREA. SEVERE STORMS ARE POSSIBLE SUNDAY AND SUNDAY
NIGHT ACROSS PORTIONS OF WESTERN AND NORTH CENTRAL NEBRASKA. THE
MAIN THREAT FOR SEVERE STORMS SUNDAY AND SUNDAY NIGHT IS ALONG
AND SOUTH OF A LINE FROM OGALLALA TO ONEILL. ON BOTH SATURDAY AND
SUNDAY...LARGE HAIL AND DAMAGING WINDS ARE THE MAIN SEVERE
THREATS.

THUNDERSTORMS ARE POSSIBLE MONDAY AND MONDAY NIGHT. AT THIS TIME
IT IS TOO EARLY TO DETERMINE THE LOCATION AND SEVERE THREAT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THIS EVENING...AS WELL AS ON
SATURDAY AND SUNDAY.

&&

THIS PRODUCT IS NOW AVAILABLE...ALONG WITH OTHER WEATHER...
HYDROLOGICAL AND CLIMATOLOGICAL INFORMATION...AT
HTTP://WWW.WEATHER.GOV/NORTHPLATTE

MASEK

In the hours before

Local storm report, Jun 21, 9:52 PM CDT, 1 hour 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
952 PM CDT FRI JUN 21 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0951 PM     TSTM WND GST     8 SW CALLAWAY           41.21N 100.03W
06/21/2013  M60 MPH          CUSTER             NE   CO-OP OBSERVER

            MEASURED OUTFLOW IN ADVANCE OF THE STORM.

&&

SJACOBS
Local storm report, Jun 21, 10:23 PM CDT, 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1023 PM CDT FRI JUN 21 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0911 PM     TSTM WND GST     NORTH PLATTE            41.13N 100.77W
06/21/2013  E54 MPH          LINCOLN            NE   ASOS

&&

JSWEET
Local storm report, Jun 21, 10:25 PM CDT, 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1025 PM CDT FRI JUN 21 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1019 PM     TSTM WND DMG     BROKEN BOW              41.41N 99.64W
06/21/2013                   CUSTER             NE   TRAINED SPOTTER

            NUMEROUS TREES DOWN IN BROKEN BOW...ESTIMATED WIND GUSTS
            IN EXCESS OF 70 MPH.

&&

SJACOBS
Special weather statement, Jun 21, 10:47 PM CDT, 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1047 PM CDT FRI JUN 21 2013

NEZ009-010-220430-
HOLT NE-ROCK NE-
1047 PM CDT FRI JUN 21 2013

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN ROCK AND WESTERN HOLT
COUNTIES UNTIL 1130 PM CDT...

AT 1045 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM 13 MILES NORTHEAST OF ROSE...OR 22 MILES
SOUTHEAST OF BASSETT...MOVING NORTHEAST AT 20 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  AMELIA...
  STUART...
  NEWPORT...
  ATKINSON...
  EMMET...
  PONY LAKE...
  DUSTIN...
  ANNCAR...

THIS INCLUDES HIGHWAY 20 BETWEEN MILE MARKERS 267 AND 303.

THIS INCLUDES HIGHWAY 183 BETWEEN MILE MARKERS 149 AND 156.

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

KNUTSVIG
Special weather statement, Jun 21, 10:57 PM CDT, 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1057 PM CDT FRI JUN 21 2013

NEZ027-028-220430-
GARFIELD NE-LOUP NE-
1057 PM CDT FRI JUN 21 2013

...SIGNIFICANT WEATHER ADVISORY FOR LOUP AND GARFIELD COUNTIES UNTIL
1130 PM CDT...

AT 1054 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM NEAR CALAMUS RESERVOIR STATE RECREATION AREA...
OR 9 MILES NORTHWEST OF BURWELL...MOVING EAST AT 40 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH FREQUENT DANGEROUS LIGHTNING.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  BURWELL...
  CARSON LAKE...
  DEVERRE...
  SUNFISH LAKE...
  GABLES...

THIS INCLUDES HIGHWAY 183 BETWEEN MILE MARKERS 123 AND 147.

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

KNUTSVIG
Special weather statement, Jun 21, 11:12 PM CDT, 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1112 PM CDT FRI JUN 21 2013

NEZ007-220445-
BOYD NE-
1112 PM CDT FRI JUN 21 2013

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN BOYD COUNTY UNTIL 1145 PM
CDT...

AT 1108 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM NEAR SPENCER...MOVING NORTH AT 30 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER IS EXPECTED WITH THIS STORM...
ALONG WITH HEAVY RAIN.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
MAINLY RURAL AREAS OF NORTHERN BOYD COUNTY.

HEAVY RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS POSSIBLE. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

KNUTSVIG

The office that day

Everything else NWS North Platte, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 21, 7:01 PM CDTTornado WarningLBFKeith, Perkins29 min
Jun 21, 7:15 PM CDTSevere Thunderstorm WarningLBFCherry60 min
Jun 21, 7:29 PM CDTSevere Thunderstorm WarningLBFKeith, Lincoln, Perkins46 min
Jun 21, 7:57 PM CDTSevere Thunderstorm WarningLBFKeith, Lincoln48 min
Jun 21, 8:12 PM CDTSevere Thunderstorm WarningLBFArthur, Keith, Lincoln, McPherson48 min
Jun 21, 8:29 PM CDTSevere Thunderstorm WarningLBFLincoln, McPherson46 min
Jun 21, 8:42 PM CDTSevere Thunderstorm WarningLBFHooker, Logan, McPherson, Thomas48 min
Jun 21, 8:50 PM CDTSevere Thunderstorm WarningLBFRock55 min
Jun 21, 8:56 PM CDTSevere Thunderstorm WarningLBFBlaine49 min
Jun 21, 9:07 PM CDTSevere Thunderstorm WarningLBFFrontier, Hayes, Lincoln38 min
Jun 21, 9:08 PM CDTSevere Thunderstorm WarningLBFCuster, Logan52 min
Jun 21, 9:09 PM CDTSevere Thunderstorm WarningLBFLincoln, Logan51 min
Jun 21, 9:27 PM CDTSevere Thunderstorm WarningLBFBrown48 min
Jun 21, 9:44 PM CDTSevere Thunderstorm WarningLBFBlaine, Custer, Lincoln, Loup46 min
Jun 21, 9:48 PM CDTSevere Thunderstorm WarningLBFRock42 min
Jun 21, 10:02 PM CDTSevere Thunderstorm WarningLBFFrontier, Hayes, Lincoln43 min
Jun 21, 10:04 PM CDTSevere Thunderstorm WarningLBFBrown26 min
Jun 21, 10:18 PM CDTSevere Thunderstorm WarningLBFBrown, Keya Paha, Rock27 min
Jun 21, 10:22 PM CDTSevere Thunderstorm WarningLBFCuster38 min
Jun 21, 10:39 PM CDTSevere Thunderstorm WarningLBFKeya Paha51 min
Jun 21, 10:59 PM CDTSevere Thunderstorm WarningLBFCuster46 min

Nearby

Severe Thunderstorm Warnings in Nebraska, 2013Every severe thunderstorm warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.